Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Belly ache, bloating, diarrhea, low appetite. Any ideas?

My boyfriend came home from work 6 days ago sayin he had bad belly ach, and said hes belly felt bloated so afterwards he was sick and was up all that night on the toilet and being sick at the same time. He has not eat a lot for 6 days because when hes eating he starts to feel bloated and sick, he wakes up early hours in the morning and runs to the toilet to be sick. Could you help me have an idea of what this is please? My email address is: YYYY@YYYY Thank you.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hello you boyfriend is suffering from staled food intake , which has cause him git infection , it is better to avoid all spicy foods aerated drinks just ask him to very bland diets with lot of water intake , ask him to take some fibrous fruits like apples etc , stop eating all snacks, just see your doctor if problem persist have ultrasound of abdomen .Pls do let us at to solve the case by homoeopathy
Answered: Sun, 3 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor